Statify

  • Effects Of Gardasil And Vitamin Deficiency

    By -

    Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent. The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of this medication with your doctor.

    by Derrick Lonsdale, MD

    In July 2013, I received an e-mail from the mother of an adolescent girl who had received Gardasil vaccination some four years previously. Her many symptoms that had mystified her doctors were eventually diagnosed as Postural orthostatic tachycardia syndrome (POTS), published recently as a complication after the administration of this vaccination. The mother had conducted her own research and had come to the unlikely conclusion that her daughter suffered from beriberi.

    A better name for this condition would be thiamin deficiency disease since the name beriberi was originally derived from its common occurrence in eastern countries where rice has been the staple diet for centuries. Outbreaks of the disease were often associated with increased affluence when the peasants could afford to have the rice milled to remove the husks, yielding white rice that looked better when it was served. The vitamins are in the husks, so this is …

    Make sure to read the rest of the article at Naturalblaze.

     

    Source

    Staff Writer

    Leave a Reply

    Your email address will not be published.